Haemolytic-uraemic syndrome complicating long-term mitomycin C and 5-fluorouracil therapy for gastric carcinoma.
Аннотация
Three cases of acute renal toxicity in patients receiving long-term therapy with mitomycin C and 5-fluorouracil are reported. Two of the patients (1 and 3) are from a multicentre trial of adjuvant chemotherapy for gastric carcinoma. All three cases showed extensive fibrin deposition in the kidneys and lungs, the appearances of the renal lesions being similar to those seen in the haemolytic-uraemic syndrome. Two of the three cases had received blood transfusions, and attention is drawn to the possibility that mitomycin C may sensitise the kidneys to minor mismatches. With the increasing use of these antimitotic agents, great vigilance should be exercised with regard to renal function and haemolytic status.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.